Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zispin / Remeron

Posted by sgreen1234 on June 8, 2002, at 15:32:44

In reply to Re: Zispin / Remeron sgreen1234, posted by pandabomb on June 8, 2002, at 13:20:53

Something else I have experienced on Remeron/zispin, is a numbnes, tingling sensation on my face and ear. Anybody else had this?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sgreen1234 thread:109150
URL: http://www.dr-bob.org/babble/20020602/msgs/109182.html